RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Limanskii, Valentin Grigor'evich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:138
Abstract pages:476
Full texts:163
References:57

http://www.mathnet.ru/eng/person25501
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/488432

Publications in Math-Net.Ru
1976
1. V. G. Limanskii, “The bounded solutions of first order operator-differential equations”, Differ. Uravn., 12:5 (1976),  825–839  mathnet  mathscinet  zmath
1975
2. V. G. Limanskii, “On differential-operator equations of second order”, Izv. Akad. Nauk SSSR Ser. Mat., 39:6 (1975),  1310–1345  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:6 (1975), 1241–1277
1971
3. V. G. Limanskii, “On first order differential operator equations of stable type”, Dokl. Akad. Nauk SSSR, 200:6 (1971),  1280–1282  mathnet  mathscinet  zmath
4. V. G. Limanskii, “Comparison theorems for some differential operator equations”, Dokl. Akad. Nauk SSSR, 200:5 (1971),  1030–1033  mathnet  mathscinet  zmath
5. V. G. Limanskii, “A qualitative investigation of first order differential-operator equations of stable type with lag”, Differ. Uravn., 7:5 (1971),  814–826  mathnet  mathscinet  zmath
1970
6. V. G. Limanskii, “A qualitative investigation of stable first-order differential equations with variable retardation”, Izv. Akad. Nauk SSSR Ser. Mat., 34:1 (1970),  156–174  mathnet  mathscinet  zmath; Math. USSR-Izv., 4:1 (1970), 159–178

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019